# SDR MTNA2018060100001

- Difficulty date: May 31, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 37,312 hours, 39,498 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Condition: Leaking
- Location: De-Ice  Syste
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT APPROACH,  THE CREW WAS ALERTED WITH A MASTER WARNING, CONTINUOUS REPEATING CHIME AND A NR 2 FIRE INDICATION.  THE ALARM SYSTEM ACTIVATED FOR APPROXIMATELY 15 SECONDS AND THEN CEASED BEFORE TOUCHDOWN. THE FLIGHT LANDED WITHOUT INCIDENT AND NO EMERGENCY WAS DECLARED.   LEAK CHECKED BOTH BLEED AIR DUCTING AND DE-ICING DUCTING IAW AMM JIC 36-22-00-CHK-10010,FOUND COMPENSATED FLEX SLIDE DUCT TO BE LEAKING AT SLIDE AND CLAMPS. DE-ICE DUCTING CHECK GOOD. REPLACED BOTH CLAMPS, SEALS, AND COMPENSATED FLEX SLIDE DUCT IAW AMM JIC 36-11-00-RAI-10005. RETESTED FOR LEAKS. NO LEAKS FOUND.
